Continuability to the whole plane, and a functional equation of the scalar product of the Hecke $L$-series of two quadratic fields
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles. Part II, Tome 128 (1972), pp. 232-241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1972_128_a15,
author = {O. M. Fomenko},
title = {Continuability to the whole plane, and a functional equation of the scalar product of the {Hecke} $L$-series of two quadratic fields},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {232--241},
year = {1972},
volume = {128},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1972_128_a15/}
}
TY - JOUR AU - O. M. Fomenko TI - Continuability to the whole plane, and a functional equation of the scalar product of the Hecke $L$-series of two quadratic fields JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1972 SP - 232 EP - 241 VL - 128 UR - http://geodesic.mathdoc.fr/item/TM_1972_128_a15/ LA - ru ID - TM_1972_128_a15 ER -
%0 Journal Article %A O. M. Fomenko %T Continuability to the whole plane, and a functional equation of the scalar product of the Hecke $L$-series of two quadratic fields %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1972 %P 232-241 %V 128 %U http://geodesic.mathdoc.fr/item/TM_1972_128_a15/ %G ru %F TM_1972_128_a15
O. M. Fomenko. Continuability to the whole plane, and a functional equation of the scalar product of the Hecke $L$-series of two quadratic fields. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles. Part II, Tome 128 (1972), pp. 232-241. http://geodesic.mathdoc.fr/item/TM_1972_128_a15/